# SDR 05FDEA01460

- Difficulty date: May 25, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727227
- Aircraft serial: 21464
- Aircraft time: 40,915 hours, 25,798 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LOBE INTERIOR, STA 520, RBL 43, TOP OF FLOORBEAM HAS DOUBLE DRILLED HOLES.  REPAIRED BS 520 UPPER CHORD PER FED-EX EA 7-5310-86321.
